# SDR 99T64R455EWA

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Ws 300
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  LIGHTNING STRIKE STA 300 RT BETWEEN L18R - L19R (EO).  OPENED LIGHTNING STRIKE HOLE TO .375 INCH.  FABRICATED DOUBLER AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 10-4-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
